Possible symptom stalker….

posted 3 years ago in TTC
Post # 3
7654 posts
Bumble Beekeeper
  • Wedding: July 2012

@MrsCaruso2be:  I would say no to impantation cramping. It would usually be 7-10 DPO, could maybe happen a little before, but I don’t think a few days after.

However, some people don’t even have cramping so that is not to say you couldn’t be pregnant. Wait for AF or test a few days before she’s due 🙂

Post # 4
2174 posts
Buzzing bee
  • Wedding: November 2012

Could be that you ovulated a day late and you’re feeling ovulation cramps.  Implantation doesn’t occur for several days after O.  HcG isn’t produced until after implantation, so that wouldn’t be the cause of your nausea.  Good luck!

Post # 6
886 posts
Busy bee
  • Wedding: June 2013

I’m no expert but it sounds like you may have ovulated later than you thought.

The way you feel is very similar to how I felt last month … what I thought may have been implantation was really ovulation. I know this because AF arrived exactly 15 days later.

EDIT: if you are ovulating it looks like you BD on good days so fingers crossed for a BFP in the next 2 weeks. Sending baby dust your way!

Post # 7
614 posts
Busy bee
  • Wedding: September 2011

@MrsCaruso2be: I’m right there symptom-stalking with you! I may have ovulated on 10/10 or 10/11 (I chart, and usually I get a clearer picture of my O date, but this month I’m all out of whack). I had AF-like crampiness on 10/14, and ever since 10/10, I’ve had stomach issues. The logical part of my brain is like, “Well, you probably have a stomach bug, this would be way too early for symptoms,” but the overly-excited part of my brain is like, “IT’S A BABY, WOO HOO!”

Unfortunately, you can’t really know until you can test later this month, or AF shows. Sucks.

Are you planning on charting at all to track your ovulation dates in the future? It can be really helpful, but as you can see from me, sometimes your chart and your mind still play tricks on you.

Post # 8
375 posts
Helper bee
  • Wedding: September 2013


OMG we are in the SAME BOAT! I took my last pill Oct 1st! Bled the 3rd-9th. I strongly suspect I ovulated on the 12th. Two days before, I started having a really heavy, pressure type feeling in my pelvis, also it was kinda tender when we were having sex. Definitely abnormal. I thought I must have a UTI. Then I started feeling it up higher like little, brief crampy pains sometimes on one or both sides. Then on the night of the 12th it really centered on my left ovary and I got a really sharp pain right on my ovary and then pains went away. I feel great now. My only symptom is OBSESSING over EVERYTHING!!!! I feel like every day is going sooooooo slow. Feel free to vent to me anytime b/c I am sooo going loco Tongue Out 

Not sure what to make of your cramps or naseua, I agree I think it is too early for implantation?

Post # 9
944 posts
Busy bee
  • Wedding: September 2013

@MrsCaruso2be:  dont worry, I’m one as  well. Due to a lack of CM my brain immediately told me that this cannot possibly be the month it happens… however, the amount of CM i’ve noticed AFTER ovulation is very strange to me. I dont remember ever having so much after O. It’s the only thing giving me a glimmer of hope!

Post # 11
435 posts
Helper bee
  • Wedding: January 2010

@MrsCaruso2be:  Getting off BC after being on it for such a short amount of time can mess with your cycle. I’m not saying you aren’t/haven’t ovulated, I’m more inclined to think that this is your body’s way of figuring things out after being shocked with hormones. It’s kind of similar to taking the morning after pill… all sorts of weird stuff goes on to get you back to where you started

Leave a comment

Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors